# SDR 9613541144

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CRACKS IN BOTH THE LEFT AND RIGHT WING LEADING EDGE SKIN XOS 290 AND 330.  REPAIRED SKIN (P/N ARB 2984-501, -502) PER EA 11-105409.
